# SDR AWXA9500591

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PHX-LAS - FLT NR 91 - EN ROUTE TO LAS THE LT ENGINE WAS SHUT DOWN DUE TO LOW OIL PRESSURE INDICATION.  AIRCRAFT CONTINUED TO LAS AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE PERFORMED INSPECTION OF LEFT ENGINE OIL FILTERS, AND CHECKED AND CLEANED OIL PRESSURE SWITCH CONNECTORS.  ALL CHECKS OK.  PERFORMED BVCU BITE, NO FAULTS NOTED.  INSPECTED CHIP DETECTORS ON ENGINE GEAR BOX.  NO METAL NOTED.  EICAS BITE CHECK OK.  BPCU BITE CHECK NORMAL.  NO FAULTS NOTED.  SWAPPED OIL PRESSURE TRANSMITTER WITH NR 2 ENGINE FOR TROUBLESHOOTING.  PERFORMED ENGINE RUN AT IDLE POWER AND THREE QUARTERS POWER.  NO ANOMALIES NOTED DURING RUNS OR TAXI.  ALL PARAMETERS NORMAL.  NO FAULTS NOTED.  A/C RETURNED TO SERVICE.  (M)
